# SDR DALA2019102106038

- Difficulty date: November 29, 2018
- Submitted: October 21, 2019
- Operation: Air carrier
- Aircraft: N722TW
- Make and model: Boeing 757231
- Aircraft serial: 29385
- Aircraft time: 73,070 hours, 18,629 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Condition: None
- Location: None
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6816 PER ERA 573400-14, SECTION II DTE IS REQUIRED ON THE FUSELAGE SKIN BETWEEN BS 560 & 587 AT STRINGER 16L. CORRECTIVE ACTION: C/W ERA 573400-14 REV B , ALL WORK DOCUMENTED ON NRC #154, LOG PAGE CREATED FOR REPETITIVE INSPECTION#1321306 AND LOG PAGE #1321678 CREATED FOR THE SRM AND SDR. (0845540)
